# SDR UPS05844274

- Difficulty date: March 28, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FUSELAGE EXTERIOR SKIN CRACKED .25 INCH LONG AT STA 1734 L16L-L17L.  REPAIRED BY INTALLING FINGER DOUBLER AND DOUBLER IAW SRM 53-2-01, 53-02-01 FIG 007 SHEET 5, 51-1-8, 51-1-20, 51-1-20D, 51-1-21.
